Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/16232

Title: Limit cycles in Lienard equations
Authors: Wang, Simon
Tosi, Giovanni
Issue Date: 2006
Publisher: © Multi-Science Publishing
Citation: WANG, S. and TOSI, G., 2006. Limit cycles in Liénard equations. World Journal of Engineering, 3 (1), pp.58-88.
Abstract: A recent theory developed by Wang (2004) for the solution of the second part of Hilbert’s 16th problem is applied to study the limit cycles in Liénard equation, a particular planar polynomial vector field. Seven Liénard systems up to 15th order are reversely constructed and investigated. Detailed computer simulation results prove the theory for all the cases considered in this paper.
Version: Published
URI: https://dspace.lboro.ac.uk/2134/16232
Publisher Link: http://www.multi-science.co.uk/wje.htm
ISSN: 1708-5284
Appears in Collections:Published Articles (Aeronautical and Automotive Engineering)

Files associated with this item:

File Description SizeFormat
Lienard.pdfPublished version13.24 MBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.